# SDR UALA2012012700561

- Difficulty date: January 27, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 55,466 hours, 6,641 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 8921340G1
- Part serial: 3362
- Condition: Leaking
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAK, FLIGHT DIVERTED.  CREW REPORT HEAVY WATER LEAK FROM UPPER DECK TO FIRST CLASS AREA.  CARPETS HAVE STANDING WATER.  FOUND WATER HEATER PRESSURE VALVE LEAKING.  RPLC'D HEATER PER MM.
